Clostridium difficile associated diarrhea in pregnant woman – a case study and analysis of efficacy and safety of treatment

Kliknij autora aby wyszukać wszystkie publikowane przez niego artykuły:
Michał Chojnicki, Adrian Dąbrowski, Maciej Bura, Błażej Rozpłochowski, Aleksandra Bruś‑Chojnicka, Andrzej Marszałek, Arleta Kowala‑Piaskowska, Iwona Mozer‑Lisewska

4 (45) 2015 s. 225–228
Click to return to issue contents
225_4_45_2015.pdf
Digital version of article (in PDF file)

Fraza do cytowania: Chojnicki M., Dąbrowski A., Bura M., Rozpłochowski B., Bruś‑Chojnicka A., Marszałek A., Kowala‑Piaskowska A., Mozer‑Lisewska I. Clostridium difficile associated diarrhea in pregnant woman – a case study and analysis of efficacy and safety of treatment. Polski Przegląd Nauk o Zdrowiu. 2015;4(45):225–228.

In most cases diseases caused by Clostridium difficile affect the elderly population of hospital patients who have been exposed to multiple broad‑spectrum antibiotic treatments. Symptomatic infections in young subjects with no previous hospitalisation who received only out‑patient antibiotic treatment are much less frequent. The authors describe Clostridium difficile infection in a 31-year old, otherwise healthy woman in her 25th week of pregnancy. Diarrhoea developed after out‑patient treatment with cefuroxime acetil (2nd generation of cephalosporins) prescribed for upper respiratory tract infection. The case report explains therapeutic problems and recommends optimal treatment for pregnant women diagnosed with symptomatic Clostridium difficile infection.

Key words: diarrhea, pregnancy, Clostridium difficile, vancomycin, antibiotics.



Copyright © 1989–2019 Polish Review of Health Sciences. All rights reserved.